Previous Articles     Next Articles

Finite-Time Stochastic Stability of Random Impulsive Positive System

YOU Lijie · MU Xiaowu   

  1. School of Mathematics and Statistics, Zhengzhou University, Zhengzhou 450001, China.
    Email: muxiaowu@zzu.edu.cn.
  • Online:2021-06-25 Published:2021-03-11

YOU Lijie · MU Xiaowu. Finite-Time Stochastic Stability of Random Impulsive Positive System[J]. Journal of Systems Science and Complexity, 2021, 34(3): 912-923.

The paper focuses on the finite-time stochastic stability (FTSS) problems for positive system with random impulses. Combining Lyapunov functions with the probability property of the impulsive interval, first, the sufficient conditions of FTSS for the positive systems affected by one type of random impulses are given; second, the criteria of FTSS for positive systems suffered from multiple types of random impulses are established. Finally, two examples are presented to show the validity of results.

No related articles found!
Viewed
Full text


Abstract